≡ ▼
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

skin reaction after allopathic drugs

my five year old daughter was treated for acute bronchitis by allopaths using oral antibiotics for ten days and antibiotic injections for seven days. during the injection period she was admitted in the hospital, and she was also given steroid injections. her bronchitis was cleared. but soon after she was discharged from the hospital, she developed a skin problem at the outer part of the left handwhere the injection strip was attached. i consulted an ayurvedic doctor and she was prescribed kashayam, arishtam and neem and triphala wash on the affected area. but those medicines do not seem to work. now the skin problem has spread all over her body and a sticky smelly fluid is oozing from the outer part of her hand. it seems to me that this skin affection is an allergic reaction to the allopathic drugs, especially the antibiotics which she took for her bronchitis. i read that nux and sulphur can counteract the bad effects of allopathic drugs especially antibiotics. if what i read is correct, what potency of nux vom and sulphur should i use and how many doses?is there any other way or homeo medicine to cure this condition of my daughter?
thahir.
 
  pcthahir on 2015-12-06
This is just a forum. Assume posts are not from medical professionals.
give her a dose of rhus tox 1000
 
mnaari 4 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.